• question-icon

    Suggest treatment for swelling in the corona of glans penis

default
Posted on Mon, 3 Jul 2017 in Child Health
Question: 8 year old boy with swelling to all of the corona glans area of penis . also swelling to left eye lids,top and bottom with irregular rash scattered over face. complains of itching to eye and face and burning to the area of welling on penis.
doctor
Answered by Dr. Sumanth Amperayani 2 hours later
Brief Answer:
It may be urticaria or angioedema - kindly upload images

Detailed Answer:
Hi.... I understand your concern. By what you say it looks like an Urticaria or Angioedema. For me to be even more helpful to you I suggest you upload some images of what you are quoting and also answer my questions.

Questions -

1. Did he eat anything which is new to him or did he wear any new clothing material?

2. Is there any history of fever or joint pains?

3. Is there any history of insect bite are playing in shrubbery?

4. How is his urine output?

5. Is the swelling around the eyes more in the morning while getting up and getting subdued as evening approaches?

6. Is there any family history of atopy or allergic tendencies or food allergy?

Please revert back to me with answers and also few images as I have requested.

Regards - Dr. Sumanth
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Sumanth Amperayani 15 minutes later
1.did wear new underwater yesterday but only problem noted is burning swelling of glans Pennsylvania
2 no fever no joint pain
3 mosquitoes but none noted in effected
4 out put is normal
5 no eye swelling improved slightly after benadryl
6 no family allergy hx
doctor
Answered by Dr. Sumanth Amperayani 14 minutes later
Brief Answer:
Urticaria - Suggestions given

Detailed Answer:
Hi.... I have seen the images. It is Urticaria.

You can use Hydroxyzine (Atarax) at 1-2mg/kg/dose every 6th to 8th hourly for 7-10 days. Most important thing to be remembered is that it has a propensity to recur (called as second crop) within 10-14 days. If this happens, you can start using the same medicine but I suggest you get the kid evaluated with your paediatrician.

Hope my answer was helpful for you. I am happy to help any time. Further clarifications and consultations on Health care magic are welcome. If you do not have any clarifications, you can close the discussion and rate the answer. Wish your kid good health.

Regards - Dr. Sumanth MBBS., DCH., DNB (Paed).,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Sumanth Amperayani 16 minutes later
is this otc med
doctor
Answered by Dr. Sumanth Amperayani 15 minutes later
Brief Answer:
In some countries it's OTC drug - otherwise continue Benadryl

Detailed Answer:
Hi...yes, in some countries it's an OTC drug. I don't know about your country.

If you are not able to get it, better continue with Benadryl at 5-7.5ml thrice a day for 3 days.

Regards - Dr. Sumanth
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Sumanth Amperayani

Pediatrician, Pulmonology

Practicing since :2003

Answered : 8242 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my 9 year old son woke up with a skin rash small little bitty bumps on his forehead and th next day they came all overhis face and on his arms....

doctor1 MD

Hi Please help ! My 5 year old child has 2 days ago started with a swelling all over her Face and is very Red and hot but no Fever. Also her...

doctor1 MD

I keep getting these rashes sort of like prickly heat. first my skin gets hot and then I rash and get so itchy its insane...it also will be on 1...

doctor1 MD

Hi I have a strange rash that appears at no giving time but mostly shows up on either sides of my shoulders, back, chest, upper legs and buttock....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sumanth Amperayani
  • Q - Suggest treatment for viral diarrhea in children

  • Q - What causes pain in both the legs of a 4 year old child?

  • Q - Suggest treatment for atrial septal defect in children

  • Q - What causes bad body odor while suffering from fever?

  • Q - What causes eye bleeding while coughing in children?

  • Q - Suggest remedy for frequent infections in children

  • Q - What causes severe cough, vomiting and stomach pain in a child?

  • Q - Is air travel safe while suffering from ear infection?

  • Q - Does intake of Wymox help in curing viral fever in an infant?

  • Q - Are green diarrhea and pus cells in stool signs of bacterial infection?

backtotop2